Numerische Mathematik

, Volume 25, Issue 4, pp 347–363

A Jacobi type method for complex symmetric matrices

  • P. J. Anderson
  • G. Loizou
Handbook Series Linear Algebra

DOI: 10.1007/BF01396332

Cite this article as:
Anderson, P.J. & Loizou, G. Numer. Math. (1975) 25: 347. doi:10.1007/BF01396332

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • P. J. Anderson
  • G. Loizou
    • 1
  1. 1.Department of Computer Science Birkbeck CollegeUniversity of LondonLondonEngland